# SDR QXEA200603214

- Difficulty date: December 18, 2006
- Submitted: December 22, 2006
- Operation: Air carrier
- Aircraft: N368PH
- Make and model: Dhav DHC8202
- Aircraft serial: 512
- Aircraft time: 19,427 hours, 27,902 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 PDX - SEAT TRACK NR 1 HAS CORROSION, NICKS, SCRATCHES AT STATION 291 TO X300, X308 TO X315, X360 TO X378.  REPAIRED IAW RD8-53-1342 AND SRM 51-20-16, 51-20-36.
